MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF-1 PROMRI; CRT-D

BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF-1 PROMRI; CRT-D
Model Number 393007
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to early eri possibly from high outputs on all three leads.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device was returned and analyzed.The device memory demonstrated a normal device function while the device was implanted and in service.The inspection of the device memory revealed that an elevated current was used for anti-bradycardia pacing.This indicates that high output was programmed that resulted in a faster discharge of the battery.The bench test of the icd revealed that all therapy functions were available, especially the current used for anti-bradycardia pacing was normal.In conclusion, the device was fully functional.There was no indication of a device malfunction.Analysis of the device revealed a normal battery depletion.

Brand Name
IPERIA 7 HF-T DF-1 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13578481
Report Number1028232-2022-00938
Device Sequence Number14545154
Product Code NIK
UDI-Device Identifier04035479129231
UDI-Public04035479129231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number393007
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer02/23/2022
06/17/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date02/24/2022
06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale